# SDR USAA050535

- Difficulty date: March 28, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: USTR531006LF
- Condition: Corroded
- Location: Fuselage
- Part time: 56,183 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND FLOOR SUPPORT ANGLE CORRODED 1.6 INCH BY .90 INCH BY .043 INCH, AFT CARGO COMPARTMENT 3 INCHES AFT OF BS 727B.  CORROSION LEVEL 1, TASK C53-202-01.  INSTALLED REPAIR IAW TR 53-10-06B, SRM 53-60-53.  (M)
